All Journal Entries Journals

Soooo frustrated!!

Apr 24, 2014 - 1 comments

It's been a while since I last posted on here, and for the most part it was because I had been feeling much better.  Of course I still had days where anxiety would nag away at me, but I was starting to reach our to friends, be more social then I'd been able to be in months and start enjoying life again.  I've been taking 50mg of zoloft for 6 weeks now.  The first 2 weeks were filled with side effects from increasing the dosage, but I expected them and handled them with the help of ativan.  Since then I've needed to take .5mg of ativan once a week or even every other week.  The days I needed it were explainable as I was visiting a friend I hadn't seen in a long time (out of my comfort zone of my own home) and also two days that I had dental appointments.

The dental appointments also opened a new "can of worms" in my health struggles.  An X-ray revealed that a molar which previously had a root canal now has a large abscess under it, which has been there about a year.   Finding this finally gave an answer as to why I've had low grade unexplained fevers off and on.  In talking with my Doctor as well as his colleague he referred to me, they both felt that the infected tooth could actually have been the cause of my anxiety issues, and that the infection could have been throwing off the chemical balance in my brain.   I had the tooth removed 6 days ago... Good times, had a full on panic attack in the specialists office.  Luckily my husband was with me (and my ativan). Once I calmed down the dentist removed the tooth, which was super easy and has been healing very well.  The tooth itself had two mushy gross spots that were pure infection.  I truly think this was causing some, not all of my problems.  With that being said today I woke up shaky, everything seems blurry and my anxiety is over the top.   I'm home alone and feel like I'm losing my mind.  What the hell is causing this today?!?   Do I need more zoloft? Less zoloft?? No zoloft???  I'm so frustrated and starting to feel like my MD may not be the beast person to be treating me with this.  Maybe I should have a psych dr, I have no idea.  

Any suggestions??

Comments
Post a Comment
Avatar universal
by Momof3Gramof2, Apr 25, 2014
It sounds like you need anti-anxiety medication, rather than or in addition to the antidepressant. Please DO consult a psychiatrist, as they are better able to prescribe this type of medication in the right dosage(s), particularly if you need both.

Post a Comment